# SDR N6WA20120102

- Difficulty date: January 3, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 17,631 hours, 12,281 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT HAS A SQUEAL IN FLIGHT.  PERFORMED INSPECTION OF OVERWING EXIT DOOR SEAL IAW AMM 52-21-07, DO DEFECTS NOTED AT THIS TIME. PERFORMED CABIN PRESSURE CHECK IAW AMM 21-31-00, NO SQEAL NOTED.
